Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 352159, 23 pages
http://dx.doi.org/10.1155/2012/352159
Research Article

Multiple Bounded Positive Solutions to Integral Type BVPs for Singular Second Order ODEs on the Whole Line

Department of Mathematics, Guangdong University of Business Studies, Guangzhou 510320, China

Received 3 June 2012; Accepted 6 August 2012

Academic Editor: Ziemowit Popowicz

Copyright © 2012 Yuji Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuji Liu, “Multiple Bounded Positive Solutions to Integral Type BVPs for Singular Second Order ODEs on the Whole Line,” Abstract and Applied Analysis, vol. 2012, Article ID 352159, 23 pages, 2012. https://doi.org/10.1155/2012/352159.